# SDR AALA2009030900003

- Difficulty date: March 9, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- Aircraft time: 43,223 hours, 16,636 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - AIRCRAFT EXPERIENCED LOUD BANGING WHEN NOSE LANDING GEAR RETRACTED.  EMERGENCY DECLARED, RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT NOSE GEAR DOOR ACTUATOR CYLINDER.  SYSTEM GROUND CHECK NORMAL OPERATION.
